# SDR SWAA2012092507958

- Difficulty date: September 10, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6549655
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SUPPORT ANGLE CRACKED AT FWD UPPER CORNER.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
